MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. OES HYSTEROFIBERSCOPE

SHIRAKAWA OLYMPUS CO., LTD. OES HYSTEROFIBERSCOPE
Model Number HYF-XP
Medical Device Problem Code Corroded (1131)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer returned the hysterofiberscope to the service center for a separate issue.During the device analysis, the olympus service center technician indicated that a corroded distal end was found.It was determined that the distal end needed to be replaced.There was no patient involvement.
 
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation and historical data, reasonably known information suggests probable causes such as damage of parts due to deterioration/ leakage/ some kind of physical stress, without any design or manufacturing issue.The most probable cause of this complaint is expected or random component failure without any design or manufacturing issue.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.

Brand Name
OES HYSTEROFIBERSCOPE
Common Device Name
HYSTEROFIBERSCOPE
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA   961-8061
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key25331787
Report Number3002808148-2026-18526
Device Sequence Number9881213
Product Code HIH
UDI-Device Identifier04953170058219
UDI-Public04953170058219
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K891451
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberHYF-XP
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/06/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/28/2026
Initial Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/28/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown